# SDR CALA2015043000342

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 24,479 hours, 8,278 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED AT STATION 147.9 & 17" FWD OF REAR SPAR.  1" CRACK MARKED IN BLACK MARKER CONFIRMED WITH HFEC IAW NDT 737 PART 6,51-00-00-23.  CUT OUT DAMAGE.  FABRICATED & INSTALLED REPAIR DOUBLER IAW ECRA 5510-02524.  INITIATED DIP TO PERFORM A DETAIL VISUAL & LFEC INSPECTION 56,000 FLIGHT CYCLES AFTER INSTALLATION & AT INTERVALS OF 9,000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 TABLE 204.  QC IAW ECRA 5510-02524 LT HORIZONTAL LOWER SKIN REPAIR SRM 55-10-01 REPAIR 11 TABLE 203.
